# SDR SWIA201230711

- Difficulty date: May 10, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 25,003 hours, 21,234 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED RUDDER CHANGE.  (FLT 6223)  REPLACED NR 2 YAW DAMPER LINEAR ACTUATOR AND NR 2 AHRS IN REFERENCE TO AMM.  PN ON 622-9968-001  SN OFF 3038.
